View Full Version : Should I use fin again?

02-23-2012, 09:54 PM
Since I have quit finasteride for about 2 months now because of side effects, I have had persistent scalp scaling, itching, and dandruff. It started a week or two after quitting and has been nonstop ever since. I've used Nizoral regularly (properly) while on fin and still now and I have also tried neutrogena t/sal (similar to t/gel but specifically for scaling and build up). None of these have really helped.

I never had this problem before starting fin and quitting fin seemed to trigger it. Hair I lose now mostly comes from itching and scaling areas of my scalp and many times the hair has small amounts of flaked skin attached. Im feel sure this is being caused by DHT and don't see any way to stop it without inhibiting DHT.

Could I start taking finasteride again at very very lose doses just for the purpose of controlling this itch and scaling, or would it be unwise of me as I already know I am very sensitive to side effects on the stuff?

Tracy C
02-23-2012, 11:20 PM
These are great questions to ask your doctor.

02-24-2012, 09:41 AM
Sure you don't mean the white bulb at the root of a hair?

If so I'm pretty thats normal if a hair has fallen out because of a complete telogen/catagen/anagen cycle.